MathSciNet Relay Station
MathSciNet bibliographic data
MR2534795 82B44 (34M50 42C05 60B20)
Mo, M. Y. Universality in the two matrix model with a monomial quartic and a general even polynomial potential. Comm. Math. Phys. 291 (2009), no. 3, 863–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement